# SDR YENA20150227032

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 21,582 hours, 13,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MAINTENANCE CHECK, FOUND INTERNAL STRUCTURE BETWEEN FR 80 & 81, STRINGERS 28L & 27L CORRODED.  BLENDED & REWORKED THE CORROSION DAMAGE, FABRICATED DOUBLER, SHIM, INSTALLED PARTS AND REPLACED FASTENERS.  ALL WORK ACCOMPLISHED AND COMPLIED WITH EA E15-163-01.
